# SDR DALA2024113011278

- Difficulty date: November 29, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fwd Press Bulkhe
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CRACK ON STIFFENER LOCATED AT FR 1 BTW Y 675 TO -Y 675 AND Z-169 FWD PRESSURE BULKHEAD. CORRECTIVE ACTION: REPLACED STIFFENER PER A319 SRM 51-42-11, AND SRM 51-72-11. (0684579)
